# SDR REXA2024111201468

- Difficulty date: October 31, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 45,928 hours, 35,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67034170
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH LOWER WEB AT BULKHEAD FS280.00 LBL12 ABOVE FLOOR WAS FOUND CORROSION ON LH LOWER WEB, AT BULKHEAD FS280.00 LBL12 ABOVE FLOOR WAS FOUND OUT OF LIMITS PER CRJ700 SRM 53-00-01-101-001-A01, WAS FABRICATED PER CRJ700 SRM 53-11-10-201-004-A01 AND WAS REPLACED PER CRJ-700 SRM 51-42-10-001-001-A01,
